Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Fluctuating blood pressure, fatigue, stomach upset, weight loss. Pace maker replaced. Treatment?

My husband had a pace maker replaced 9 weeks ago. He is now much worse than before the surgery. He is suffering from extreme changes in blood pressure , fatique , stomach upsetmen & weight loss . We have had many tests done with no results. Including one for cancer which was negative. We are at a complete loss for answers.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
dont panic
think positive
after pacemaker some time pace maker lead disposition may occure or pace maker mismatch occure which also can cause this type of issue
first consult your cardiologist and get check up of pace maker or consult your pace maker company they will check programming of pace maker and if required they do reprogramming also
accept pace maker in your body its essential for your life
take care
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor